# SDR CALA2023021400437

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5311278520301
- Condition: Corroded
- Location: Door R1 Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) CABIN FLOOR SUPPORT BY DOOR R1 FR20 HAS CORROSION. CABIN FLOOR SUPPORT BY DOOR R1 FR 20, REMOVED CORROSIONIAW SRM 5 NEW WEB IAW SRM 51-42-11. NEW WEB IAW SRM 51-42-11. NEW WEB IAW SRM 51-42-11. 1-74-00, CHECKED LIMITS L-20, W-.14 D=0.070 FOUND OUT OF LIMITS NO DAMAGE ALLOWED IAW A300 SRM , RECIEVED NEW FLOOR SUPPORT (WEB) P/ND5311278520301, BTCH 003988418 AND INSTALLED
